It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Snowmelts is correct on the different types of neuropathy. Nice explanation. I sort of generalized it as most common. I have peripheral diabetic neuropathy to be exact. I take 1200 mgs of neurontin daily and as of my Dr's appointment this morning will up that to 1500 mgs daily as I'm not getting all the relief I need. I have it in my feet bad..and some numbness starting in my left hand. To answere about it coming and goin....It's always with my feet, but comes and goes with my hand. We also discussed Lyrica...but it's expensive. You do need to watch for side effects, although you're on a very low dose. It affects different people in many different ways. Personally....I can get a tiny bit dizzy and lose balance when standing up after sitting awhile. I have some involuntary "twitching", or mild jerking of my arms or legs when watching TV or resting.* It's not like I'm spazzing out, but it is noticeable by someone in the same room with me, and does not happen with rgularity.* Can also cause me to become frustrated at little things more easily. I also apparently have some short term memory lose according to my wife. Of course she tells me this...but I don't remember... :^). Seriously though..use with caution.* It can also cause chest pains which I sometimes have. This is a concern to me, as I had open heart sx last year. Even with the expense, I'm still thinking of trying Lyrica. With new side effects, of course! *I know a gentleman that has seneral neuropathy, and he's not diabetic either.* He can't stand more than a few minutes. No medication gives him relief, and he had some kind of surgery to the nerves in his right ankle. It's worse now...and is extremely debilitaing. **One other thing I'd like to mention here. There are some things if you search the net...concerning taking statin drugs for lowering cholesterol..and neuropathy. There are even some lawsuites over non-diabetic patients getting neuropathy after taking statin drugs. The reason I bring this up is because strangely enough, I started getting symptoms of neuropathy after being on Lovastatin for a few months. I don't take any statin drugs now as it was determined that it was the cause of my accute renal failure a year and half ago, with a nice one week vacation in ICU. (A rare side effect of statin drugs...lucky me!) Statin drugs include but are not limited to Lovastatin, Lipitor, etc. Something to consider..? Neuropathy and statin? Could be just coincidence I suppose. No way to actually connect the dots here, but it is suspicious to me.

Bechlovr...I'm no DR either...but where exactly do your feet hurt. Ie: what part of the foot?





All times are GMT -7. The time now is 04:33 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!